# SDR ASAA2024032649592

- Difficulty date: March 26, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311362220001
- Condition: Corroded
- Location: E/E Air Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AVIONICS BAY LEFT HAND SKIN AIR INLET VALVE LOCATION, INTERNAL DOUBLER AROUND CUTOUT IS CORRODED GROUNDED - YES. REMOVED AND REPLACED INTERNAL DOUBLER IAW AIRBUS DWG D53113482 AND A320 SRM 51-42-11. NO ALLOWABLE LIMITS FOR AREA. REMOVED AND INSTALLED FILTER HOUSING IAW A320 AMM 21-26-43, REMOVED AND INSTALLED 3 EA STRINGERS AND 2 EA CLIPS IAW AIRBUS DWG D53113482. REMOVED AND INSTALLED DUCT ASSY P/N D5391673600051 IAW A320 SRM 51-42-11. REMOVED AND INSTALLED SKIN AIR VALVE IAW A320 AMM 21-26-52. OPS CHECK PERFORMED IAW A320 AMM 21-26-00, OPS CHECK GOOD. CATEGORY A REPAIR.
